# SDR 2006FA0000807

- Difficulty date: February 7, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210406
- Part serial: 2128793
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR WOULD NOT PASS TEST AFTER INSTALLATION.  PROPELLER RPM DOES NOT DECREASE TO 1150 RPM WHEN TEST SWITCH ACTIVATED.  (K)
